# SDR HNAA0600131

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 39,733 hours, 44,635 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE OVERHEATED AND CAUGHT ON FIRE.  REPLACED BRAKE AND WHEEL ASSYS NR 1 AND NR 2 AND INSPECTED STRUT, NO DEFECTS NOTED.  P/N AND S/N'S TO FOLLOW.
